# SDR ASOA201001067

- Difficulty date: July 29, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N682BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7691
- Aircraft time: 15,628 hours, 13,983 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT COVER 833AZ IS MISSING PLACARDS.   INSTALLED SERVICEABLE PLACARDS ON LEFT EMERGENCY EXIT COVER 833AZ IAW AMM 11-30-00-400-801.
